Alert archive / Montana / High Wind Warnings in 2012
High Wind Warning 7, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Mar 13, 2012, 4:15 AM MDT for 6 counties in Montana. It took effect at Mar 13, 2012, 9:00 AM MDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2012, 4:15 AM MDT (10:15 UTC)
- In effect from
- Mar 13, 2012, 9:00 AM MDT
- Expired
- Mar 13, 2012, 9:16 PM MDT
- In force
- 12 hr
- Issued by
- NWS Billings, MT
Counties Golden Valley County, MT, Musselshell County, MT, Park County, MT, Stillwater County, MT, Sweet Grass County, MT, Wheatland County, MT
The radar
The Billings radar (KBLX), 76 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 2:42 PM MDT | NON-TSTM WND GST 65 | W Pine Creek, MT | HIGHEST GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2310 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535 WWUS75 KBYZ 131015 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 415 AM MDT TUE MAR 13 2012 .WIND WILL INCREASE TUESDAY MORNING OVER SOUTH CENTRAL MONTANA AND BECOME VERY STRONG AND GUSTY BY TUESDAY AFTERNOON. THE WINDS WILL SUBSIDE TUESDAY EVENING AS A COLD FRONT MOVES INTO THE REGION. MTZ028-029-034-042-063-140300- /O.NEW.KBYZ.HW.W.0007.120313T1500Z-120314T0300Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-GOLDEN VALLEY- JUDITH GAP- INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...COLUMBUS... ABSAROKEE...RYEGATE...LAVINA...JUDITH GAP 415 AM MDT TUE MAR 13 2012 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE INTO THIS EVENING. * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ON MOST EAST TO WEST ORIENTED ROADWAYS. DAMAGE TO PROPERTY IS POSSIBLE... ESPECIALLY FROM LOOSE OBJECTS BEING BLOWN AROUND. DAMAGE TO TREES AND POWER LINES MAY CAUSE POWER OUTAGES. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS OVER 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. PROPERTY OWNERS SHOULD TAKE STEPS TO SECURE ANY LOOSE OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE. && $$ MTZ065-140300- /O.CON.KBYZ.WI.Y.0016.120313T1500Z-120314T0300Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 415 AM MDT TUE MAR 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... * TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG IN THE AFTERNOON. THE WINDS WILL SUBSIDE BY LATE THIS EVENING AS A COLD FRONT MOVES THROUGH. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING INCREASINGLY DIFFICULT FOR MOTORISTS ALONG INTERSTATE 90 IN THE LIVINGSTON VICINITY BY THIS AFTERNOON. * WINDS...SOUTHWEST WINDS 35 TO 50 MPH WITH GUSTS TO 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-140300- /O.CON.KBYZ.WI.Y.0016.120313T1500Z-120314T0300Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 415 AM MDT TUE MAR 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... * TIMING...WINDS WILL INCREASE TUESDAY MORNING AND BECOME STRONG IN THE AFTERNOON. THE WINDS WILL SUBSIDE BY LATE THIS EVENING AS A COLD FRONT MOVES THROUGH. * IMPACTS...VERY STRONG WINDS WILL CREATE DANGEROUS DRIVING CONDITIONS ALONG LOCAL ROADS FROM NYE TO FISHTAIL AND POSSIBLY INTO THE REED POINT AND ABSAROKEE AREAS. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS TO 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ041-140300- /O.CON.KBYZ.WI.Y.0016.120313T1500Z-120314T0300Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 415 AM MDT TUE MAR 13 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... * TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG IN THE AFTERNOON WITH DANGEROUS WIND GUSTS. THE WINDS WILL SUBSIDE BY LATE THIS EVENING. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING INCREASINGLY DIFFICULT FOR MOTORISTS ALONG INTERSTATE 90 IN THE BIG TIMBER VICINITY...AS WELL AS AREAS NORTH OF BIG TIMBER TO NEAR HARLOWTON. * WINDS...SOUTHWEST WINDS 35 TO 50 MPH WITH SOME GUSTS TO 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
2 follow-up statements
102 WWUS75 KBYZ 131940 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 140 PM MDT TUE MAR 13 2012 .WINDS WILL CONTINUE TO INCREASE OVER SOUTH CENTRAL MONTANA AND REMAIN VERY STRONG AND GUSTY THROUGH THE AFTERNOON. THE WINDS WILL SUBSIDE THIS LATE THIS EVENING AS A COLD FRONT MOVES INTO THE REGION. MTZ041-065-066-140600- /O.UPG.KBYZ.WI.Y.0016.000000T0000Z-120314T0300Z/ /O.EXB.KBYZ.HW.W.0007.000000T0000Z-120314T0600Z/ NORTHERN SWEET GRASS-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...BIG TIMBER...LIVINGSTON...FISHTAIL... MCLEOD 140 PM MDT TUE MAR 13 2012 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS REPLACES THE WIND ADVISORY. * OBSERVED CONDITIONS...WINDS GUSTS OF 60 TO 70 MPH HAVE BEEN REPORTED AT LIVINGSTON AND BIG TIMBER. * TIMING...WINDS WILL BECOME EVEN STRONGER THIS AFTERNOON WITH GUSTS REACHING 75 TO 80 MPH. WINDS WILL CONTINUE UNTIL LATE THIS EVENING WHEN A FRONT MOVES THROUGH THE AREA. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING INCREASINGLY DIFFICULT FOR MOTORISTS ALONG INTERSTATE 90 IN THE LIVINGSTON VICINITY BY THIS AFTERNOON. * WINDS...SOUTHWEST WINDS 40 TO 55 MPH WITH GUSTS TO 80 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ064-140600- /O.EXB.KBYZ.HW.W.0007.000000T0000Z-120314T0600Z/ PARADISE VALLEY- INCLUDING THE CITY OF...EMIGRANT 140 PM MDT TUE MAR 13 2012 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * OBSERVED CONDITIONS...WINDS IN THE NORTHERN END OF THE PARADISE VALLEY HAVE BEEN BEEN GUSTING TO 60 MPH THIS AFTERNOON. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS BEFORE A COLD FRONT ARRIVES SWITCHING THE WINDS TO THE WEST. * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ON MOST EAST TO WEST ORIENTED ROADWAYS. DAMAGE TO PROPERTY IS POSSIBLE... ESPECIALLY FROM LOOSE OBJECTS BEING BLOWN AROUND. DAMAGE TO TREES AND POWER LINES MAY CAUSE POWER OUTAGES. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS OVER 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. PROPERTY OWNERS SHOULD TAKE STEPS TO SECURE ANY LOOSE OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE. && $$ MTZ028-029-034-042-063-140600- /O.EXT.KBYZ.HW.W.0007.000000T0000Z-120314T0600Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-GOLDEN VALLEY- JUDITH GAP- INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...COLUMBUS... ABSAROKEE...RYEGATE...LAVINA...JUDITH GAP 140 PM MDT TUE MAR 13 2012 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...STRONG WINDS WILL FURTHER STRENGTHEN THIS THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ON MOST EAST TO WEST ORIENTED ROADWAYS. DAMAGE TO PROPERTY IS POSSIBLE... ESPECIALLY FROM LOOSE OBJECTS BEING BLOWN AROUND. DAMAGE TO TREES AND POWER LINES MAY CAUSE POWER OUTAGES. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS OVER 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. PROPERTY OWNERS SHOULD TAKE STEPS TO SECURE ANY LOOSE OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
411 WWUS75 KBYZ 140316 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 916 PM MDT TUE MAR 13 2012 MTZ028-029-034-041-042-063>066-140430- /O.CAN.KBYZ.HW.W.0007.000000T0000Z-120314T0600Z/ SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER- NORTHERN SWEET GRASS-GOLDEN VALLEY-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...HARLOWTON...ROUNDUP...COLUMBUS... ABSAROKEE...BIG TIMBER...RYEGATE...LAVINA...JUDITH GAP... EMIGRANT...LIVINGSTON...FISHTAIL...MCLEOD 916 PM MDT TUE MAR 13 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. A COLD FRONT IS MOVING THROUGH THE AREA AND THE THREAT OF STRONG WINDS HAS DIMINISHED. A BRIEF PERIOD OF GUSTY NORTHWEST WINDS CAN BE EXPECTED WITH THE FRONTAL PASSAGE BUT THESE WINDS WILL WEAKEN QUICKLY. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Mar 12, 9:04 PM MDT, 7 hours 11 minutes earlier.
Area forecast discussion, Mar 12, 9:04 PM MDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
904 PM MDT MON MAR 12 2012
.EVENING UPDATE...
NO UPDATES PLANNED THIS EVENING AS INHERITED FORECAST LOOKS TO BE
IN GOOD SHAPE. SATELLITE SHOWING MOSTLY CLEAR SKIES ACROSS
EASTERN MONTANA WITH SOME MID AND HIGH LEVEL CLOUDS OVER OUR
SOUTHWEST MOUNTAINS. BULK OF CLOUD COVER REMAINS ACROSS IDAHO AND
THE PACIFIC NORTHWEST. THESE CLOUDS ARE ASSOCIATED WITH A COOL
FRONT THAT WILL MOVE ACROSS OUR FORECAST AREA TUESDAY EVENING.
IN THE MEANTIME...LOOK FOR A RELATIVELY MILD NIGHT UNDER MOSTLY
CLEAR SKIES EAST OF BILLINGS AND PARTLY TO MOSTLY CLOUDY SKIES
FROM BILLINGS WESTWARD. WINDS WILL NOT BE TOO STRONG IN
LIVINGSTON AND NEARBY FOOTHILLS TONIGHT BUT BECOME STRONG SHORTLY
AFTER DAYBREAK TUESDAY DUE TO TIGHTENING PRESSURE GRADIENTS AND
STRONG MIXING FROM ALOFT AHEAD OF THE APPROACHING FRONT. WINDS
ACROSS THE PLAINS...ESPECIALLY FROM BILLINGS WESTWARD WILL BE VERY
GUSTY BY TUESDAY AFTERNOON. WINDS COMBINED WITH VERY WARM PRE-
FRONTAL TEMPERATURES AND DRY GRASS CONDITIONS WILL RESULT IN HIGH
FIRE DANGERS TUESDAY INTO TUESDAY EVENING. WIND ADVISORIES AND
RED FLAG WARNINGS STILL LOOK ON TRACK FOR TOMORROW. HOOLEY
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
THERE CONTINUES TO BE GOOD MODEL AGREEMENT THROUGH FRIDAY...BEFORE
THE MODELS DISAGREE ABOUT THE EVOLUTION OF A PACIFIC TROUGH THAT
WILL AFFECT THE AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
SOUTHWESTERLY FLOW ALOFT WILL RETURN ACROSS THE AREA FOR THURSDAY
AND FRIDAY. THIS WILL VEER THE LOW LEVEL WINDS...PROMOTING WARM
AIR ADVECTION WITH SOUTHWESTERLY DOWNSLOPE FLOW BOTH DAYS. 850 MB
TEMPS ARE PROGGED TO BE +10 TO +12 C ON THURSDAY AND +12 TO +17 C
ON FRIDAY. THIS SUGGESTS SURFACE TEMPERATURES WILL BE WELL ABOVE
NORMAL AND MAY ACTUALLY CHALLENGE RECORD VALUES ON
THURSDAY...WHICH ARE 70F IN BILLINGS AND 72F IN MILES CITY.
STRONGER WINDS WILL ALSO BE POSSIBLE STARTING THURSDAY AFTERNOON
AND EVENING THROUGH FRIDAY AS A STRONG PRESSURE GRADIENT SETS UP
ACROSS THE REGION IN RESPONSE TO THE APPROACHING PACIFIC TROUGH.
THIS APPEARS TO BE A FAVORED SETUP FOR GAP FLOW WINDS NEAR
LIVINGSTON ON FRIDAY MORNING BEFORE TRANSITION TO GUSTY MIXED
WINDS FROM BILLINGS WEST DURING THE DAY ON FRIDAY.
THE UNCERTAIN PORTION OF THE FORECAST COMMENCES ON SATURDAY AS
THE GFS AND ECMWF DO NOT HANDLE THE TIMING OF THE APPROACHING
PACIFIC TROUGH SIMILARLY. THE GFS IS MUCH QUICKER WITH THE TIMING
OF THE TROUGH AS IT APPEARS TO DE-AMPLIFY THE RIDGE OVER THE
EASTERN CONUS MORE READILY THAN THE ECMWF. THIS IS A FAIRLY
SIGNIFICANT DISCREPANCY IN THE MODELS AS THE GFS BRINGS THE TROUGH
AND ASSOCIATED COLD FRONT ACROSS THE AREA EARLY SATURDAY
MORNING...WHILE THE ECMWF BRINGS THE COLD FRONT ACROSS THE AREA
DURING THE DAY ON SUNDAY. THEREFORE THE TEMPERATURE FORECAST ON
SATURDAY COULD RANGE FROM NEAR 70 ACROSS THE PLAINS IF THE ECMWF
VERIFIES...TO CLOSER TO 50 ACROSS THE PLAINS IF THE GFS VERIFIES.
FOR NOW...THE THINKING IS TO LEAN TOWARD THE ECMWF FOR SATURDAYS
HIGH TEMPERATURES...ALTHOUGH STILL PLAYING IT CONSERVATIVELY. THE
LAST SEVERAL RUNS OF THE GFS HAVE BEEN TRENDING TOWARD A MORE
AMPLIFIED AND SLOWER TROUGH...DELAYING THE TIMING OF THE COLD
FRONT. DESPITE THE EXACT TIMING OF THE SYSTEM...TEMPERATURES WILL
RETURN TO CLOSER TO NORMAL VALUES BY EARLY NEXT WEEK. ALSO DUE TO
THE UNCERTAIN DETAILS OF TIMING...MOISTURE AND DYNAMICAL
FORCING...IT IS HARD TO PIN DOWN WHEN OR HOW MUCH PRECIPITATION
THE AREA MIGHT RECEIVE FROM THIS SYSTEM. HOWEVER...SINCE THE
MODELS AGREE ON A BROAD AND MOIST PACIFIC TROUGH AFFECTING THE
REGION AT SOME POINT BY EARLY NEXT WEEK HAVE ELECTED TO KEEP
SLIGHT CHANCE POPS ACROSS MUCH OF THE AREA STARTING SATURDAY
THROUGH EARLY NEXT WEEK...ESPECIALLY FOR THE MOUNTAINS. CHURCH
&&
.AVIATION...
THE BIGGEST IMPACT TO AVIATION THE NEXT 24 HOURS WILL BE WIND.
SOUTHWEST WINDS HAVE ALREADY BEEN GUSTING TO 40KTS AT KLVM THIS
EVENING. WINDS WILL REMAIN AT 20-30KTS WITH GUSTS TO 40KTS
THROUGH THE NIGHT AT KLVM. STRONGER WINDS ARE EXPECTED TUESDAY
WITH GUSTS TO 55KTS QUITE POSSIBLE AT KLVM. THE STRONGER WIND
WILL SPREAD EAST TOWARD BIG TIMBER WITH GUSTS TO 50KTS THERE.
WEST TO SOUTHWEST WINDS AT BILLINGS WILL GUST TO 40KTS BY EARLY
TUESDAY AFTERNOON. A COLD FRONT WILL WORK INTO THE AREA TUESDAY
EVENING. WINDS WILL DECREASE AND TURN NORTHEAST AS THE FRONT
MOVES THROUGH. OTHERWISE...VFR FLYING CONDITIONS CAN BE EXPECTED
TONIGHT AND TUESDAY. TWH
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 040/068 035/059 042/068 044/068 040/054 031/053 029/043
00/N 22/W 00/B 11/B 22/W 23/W 32/W
LVM 042/061 031/053 037/063 037/061 032/048 024/048 024/040
00/N 43/W 00/N 12/T 22/W 23/W 32/J
HDN 036/070 033/062 037/070 041/071 040/056 033/056 028/046
00/N 21/B 00/B 00/B 22/W 22/W 22/W
MLS 036/072 035/057 037/070 045/072 044/058 034/054 030/047
00/U 01/B 00/B 00/U 22/W 22/W 22/W
4BQ 035/072 034/062 038/069 042/071 044/058 035/056 033/047
00/N 00/B 00/U 00/U 22/W 22/W 22/W
BHK 033/073 032/058 036/068 044/071 044/060 035/054 032/045
00/N 00/B 00/U 00/U 22/W 22/W 22/W
SHR 034/068 032/058 035/065 039/067 037/053 030/053 027/045
00/B 10/B 00/B 00/B 22/W 23/W 33/W
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 AM MDT TUESDAY FOR
ZONES 41-65-66.
WIND ADVISORY IN EFFECT FROM 4 PM TO 9 PM MDT TUESDAY FOR
ZONES 41-65-66.
FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR ZONE 117.
RED FLAG WARNING IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT MDT
TUESDAY NIGHT FOR ZONES 124>133.
WY...RED FLAG WARNING IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT MDT
TUESDAY NIGHT FOR ZONE 274.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Mar 12, 3:44 PM MDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 344 PM MDT MON MAR 12 2012 MTZ028>042-056>058-063>068-WYZ098-099-132145- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 344 PM MDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG GUSTY WINDS WILL IMPACT THE FORECAST AREA ON TUESDAY. A WIND ADVISORY HAS BEEN ISSUED FOR LIVINGSTON...BIG TIMBER AND NYE. MOTORISTS ALONG INTERSTATE 90 FROM LIVINGSTON TO REED POINT AND THE LOCAL ROADS FROM NYE TO FISHTAIL SHOULD USE EXTREME CAUTION TUESDAY AFTERNOON AS GUSTS TO 65 MPH ARE EXPECTED. STRONG WINDS AND DRY CONDITIONS WILL ALSO RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING HAS BEEN ISSUED FOR MOST OF THE LOWER ELEVATIONS ACROSS SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING FROM TUESDAY MORNING THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.